# SDR DALA2015091405621

- Difficulty date: September 11, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 67,095 hours, 49,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  MAINTENANCE FOUND FOUND EMERGENCY LIGHTS IN CEILING FORWARD OF AFT CABIN DOOR INOPERATIVE.  BATTERIES AT B5-27 AND B5-28 WERE REPLACED.
